MathSciNet Relay Station
MathSciNet bibliographic data
MR1469442 54H25 (47H04 47H10 47N10 90D05)
Wu, Zhou A note on fixed point theorems for semi-continuous correspondences on $[0,1]$. Proc. Amer. Math. Soc. 126 (1998), no. 10, 3061–3064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement